# SDR SWAA2025061776942

- Difficulty date: June 1, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 LT WING.   REPLACED ANGLE TRAILING EDGE ORSS 271 LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 57-51-01-1A-1 MEASURE ARE L: 0.830.
